Per citar aquest document: http://ddd.uab.cat/record/52304
Effective uniform approximation by the Riemann zeta-function
Garunkštis, R.
Laurincikas, A.
Matsumoto, K.
Steuding, J.
Steuding, R.

Data: 2010
Resum: We apply an effective multidimensional Ω result of Voronin in order to obtain effective universality-type theorems for the Riemann zeta-function. We further use this approach to study approximation properties of linear combinations of derivatives of the zeta-function.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 209-219, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_54110_12


11 p, 153.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-12-17, darrera modificació el 2016-06-11



   Favorit i Compartir